# SDR CALA2016010800041

- Difficulty date: January 8, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 84,455 hours, 8,488 cycles
- Engine: Ge GE9094B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Bulged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

COMPRESSOR STALL ON TAKEOFF LOW SPEED.  INLET & EXHAUST INSPECTION OK.  ACCOMPLISHED HPC BORESCOPE INSPECTION ON ENG NR 2 STAGE 1 IAW AMM 72-00-00-290-812-G00.  FOUND ONE BULGED BLADE, 55% DEFLECTION UPPER LE PORTION.  ENGINEERING CALL FOR ENG CHANGE.
